# SDR IPXA10M63049

- Difficulty date: September 21, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Inbd Elevator
- Component: Elevator
- Component part number: NLC67431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, TAP TEST OF REPAIR AREAS ON LT INBD ELEVATOR HAS REVEALED 2 AREAS OF DELAMINATION: UPPER SURFACE, APPROS. 1.7500" DIA NEAR AFT INBD CORNER AND LOWER SURFACE AFT INBLD CORNER BETWEEN DRAIN HOLE AND IND EDGE.  ACCOPLISHED REPAIR IAW STA-SA EA 011-5520-01-A2723 I/R AND MD11-5520-40097-A.
